MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2019.02.002

Медицинская библиотека · Journal of the American Academy of Dermatology · 2019

Vancomycin-associated drug-induced hypersensitivity syndrome.

Madigan Lauren M, Fox Lindy P

СтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Although hypersensitivity reactions are well characterized for certain medications, vancomycin-associated drug-induced hypersensitivity syndrome (DIHS), or drug reaction with eosinophilia and systemic symptoms (DRESS), has yet to be defined.

OBJECTIVE

To better define the clinical phenotype of vancomycin-associated DIHS.

METHODS

A retrospective case series was conducted over an 8-year period at a single, academic institution. A total of 29 cases of DIHS/DRESS were identified, of which 4 were attributed to vancomycin. A literature review was performed; it identified 28 additional cases of vancomycin-induced DIHS. Vancomycin-associated acute interstitial nephritis was also reviewed to detect additional, previously uncharacterized cases of systemic hypersensitivity. The review yielded 11 additional cases.

RESULTS

In this literature review and retrospective series, the incidence of renal dysfunction among vancomycin-induced cases (75% and 68% of cases in the series and literature, respectively) was notably higher than the overall reported incidence in DIHS (10%-40%). The degree of renal impairment was also significantly increased in the retrospective series (a median 4.98-fold change in baseline creatinine level vs a 2.25-fold increase in non-vancomycin-associated cases [P = .011]).

LIMITATIONS: The principal limitation of this study is the small sample size. Other notable limitations include the retrospective nature of the study and absence of confirmatory renal biopsies.

CONCLUSION

Although the current understanding of DIHS/DRESS is imperfect, our findings suggest that vancomycin-induced cases present with a unique phenotype characterized by a higher burden of renal involvement.

Для цитирования: Madigan Lauren M, Fox Lindy P. Vancomycin-associated drug-induced hypersensitivity syndrome.. Journal of the American Academy of Dermatology. 2019. DOI: 10.1016/j.jaad.2019.02.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.